# SDR AALA20131105001

- Difficulty date: November 4, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 65,630 hours, 33,989 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT PATH EMERGENCY LIGHTS WERE INOPERATIVE IN ALL SEAT ROWS.  FOUND PINCHED WIRING UNDER THE LAST SEAT ROW.  CORRECTED WIRING ISSUES & REPAIRED PINCHED WIRE.
